Title: Optimal taxation of bequests
Authors: Beckmann, Klaus Bertram 
Language: en
Subject (DDC): DDC::300 Sozialwissenschaften::330 Wirtschaft
Issue Date: 2006
Document Type: Article
Journal / Series / Working Paper (HSU): Acta Oeconomica
Volume: 56
Issue: 2
Pages: 167-182
Organization Units (connected with the publication): Andrássy-Universität Budapest
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender

Google ScholarTM

Check


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.